Vol 2, No 2 (2013)

Table of Contents


Articles


The rational variability of all empty space by prime numbers

Vinoo Cameron Pages: 157-174

DOI: 10.14419/ijamr.v2i2.683

A Minmax Chebyshev Approach to Optimal Binary Classification

Roberto Ragona Pages: 175-187

DOI: 10.14419/ijamr.v2i2.693

On the construction of the series solution of the Adomian decomposition method

Bissanga Gabriel, Bassono Francis, Youssouf Pare, Blaise Some Pages: 188-199

DOI: 10.14419/ijamr.v2i2.689

Some Non-linear Parametric Resonance Oscillations Of Dumbell Satellite In Elliptical Orbit

Mithilesh Deo Pandey, Ashutosh Narayan Pages: 200-212

DOI: 10.14419/ijamr.v2i2.696

Application of a modi?ed Adomian decomposition method to solving a kind of wave equation

Francis Bassono, Youssouf Pare, Bissanga Gabriel, Some Blaise Pages: 213-219

DOI: 10.14419/ijamr.v2i2.690

The unified equation by the Proportion 19 (-1:3)

Vinoo Cameron Pages: 220-251

DOI: 10.14419/ijamr.v2i2.692

Harmonic and sub-harmonic resonance of MEMS subjected to a weakly non-linear parametric and external excitations

Gamal Ahmed Mosa, A. M. El-naggar, A. F. Elbassiouny Pages: 252-263

DOI: 10.14419/ijamr.v2i2.620

Exact parametric solutions of the two members Emden-Fowler type nonlinear ODE

Theodoros I zarmpoutis, Dimitrios Panayotounakos, Anastasios Kostogiannis Pages: 264-268

DOI: 10.14419/ijamr.v2i2.723

Common fixed point theorems for generalized contractive mappings on cone metric spaces

Anil Kumar Dubey, Reena Shukla, Ravi Prakash Dubey Pages: 269-273

DOI: 10.14419/ijamr.v2i2.720

Analytic Solutions of the Thomas Equation by Generalised Tanh and Travelling Wave Hypothesis Methods

Khalil Salim Al-Ghafri Pages: 274-278

DOI: 10.14419/ijamr.v2i2.783

The spiral code of prime numbers

Vinoo Cameron Pages: 279-292

DOI: 10.14419/ijamr.v2i2.772

Cost-benefit analysis of a reliability model on water process system having two types of redundant subsystems

Sunita Rani, Rajeev Kumar Pages: 293-302

DOI: 10.14419/ijamr.v2i2.747

Solving Quadratic Fractional Programming Problem

Najmaddin Sulaiman, Maher Nawkhass Pages: 303-309

DOI: 10.14419/ijamr.v2i2.838

HPM and ADM for partial differential equations

Jafar Biazar, Fereshteh Goldoust Pages: 310-316

DOI: 10.14419/ijamr.v2i2.826

Numerical Solution of Unsteady Hydromagnetic Natural Convection Flow of Heat Absorbing Fluid past an Impulsively Moving Vertical Plate with Ramped Temperature

Gauri Shanker Seth, Subharthi Sarkar, Goutam Kumar Mahato Pages: 317-324

DOI: 10.14419/ijamr.v2i2.939

A numerical study of thin film flow of a non-Newtonian fluid on a vertically moving belt using variational iteration approach

Ali Farooq, Belal Batiha, A M Siddiqui Pages: 325-337

DOI: 10.14419/ijamr.v2i2.738

The variational homotopy perturbation method for solving the K(2,2)equations

Abdelkader Bouhassoun, Mohamed Zellal Pages: 338-344

DOI: 10.14419/ijamr.v2i2.899
science

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.